Stability Analysis for a Class of Interconnected Hybrid Systems

Shigeru YAMAMOTO  Toshimitsu USHIO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E85-A   No.8   pp.1921-1927
Publication Date: 2002/08/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Systems and Control
hybrid dynamical system,  large-scale system,  interconnected system,  discontinuous Lyapunov function,  linear matrix inequality,  

Full Text: PDF(222.1KB)>>
Buy this Article

In this paper, we present new stability conditions for a class of large-scale hybrid dynamical systems composed of a number of interconnected hybrid subsystems. The stability conditions are given in terms of discontinuous Lyapunov functions of the stable hybrid subsystems. Furthermore, the stability conditions are represented by LMIs (Linear Matrix Inequalities) which are computationally tractable.